Topics Asthma Specialist
  Topics Asthma Specialist

Asthma Specialist

Find latest answers to Asthma Specialist questions, Asthma Specialist articles, Asthma Specialist news and clinic/doctors who deal with Asthma Specialist.


i use cetrizine or levo cetrizine for 10 years for asthma and allergic rashes and itching problem now i am having problem like slow heartbeat and discomfort from last two days please help

Hi, I would like to ask you what do you mean by word slow heart beat because it might mean a little different medically. Usually inhalers are responsible for tachycardia(fast heart rate than slow),specially the drug taken by you. These are very common drugs that might cause you to have a little bit of tremors and might cause you to feel that you are feeling your heart beat,or it might also cause headache,dizziness,or may be vomiting. I believe you can ask your physician to change your inhaler ...

Read Complete Answer


I need a Breast Specialist who can tell me about non-surgical breast enhancement

Use external prosthesis. Otherwise, go for the breast augmentation procedure. ...

Read Complete Answer



I have a swell in my lymph nodes. Is it better to see an ent specialist or tuberculosis dr?

Hi, There would have been a lot of questions i would have liked to ask you like from which site of the body was fnac done or which were the lymph nodes which are enlarged. But i suggest lymph nodes in your neck were probably enlarged that is why doctor suspected tuberculosis and we see a lot of weight loss in tuberculosis and you mentioned that point in your history,although there have to be a lot of points which needs to be checked before concluding to a diagnosis. Do you have fever,how much i ...

Read Complete Answer



i have regularly having irritation in the testes and in both legs like straining. whats is the problem?which specialist should i consult? is this leading me towards infertility?

Hi, Yes you can consult an md medicine for these complaints and if anything specific he might also refer you to a md dermatologist. ...

Read Complete Answer


got asthma attack 4 tyms. taken asthalin neblisation . uneasiness & stiffness in body. What should i do now

Hi, You should visit a hospital emergency,till then try to be in an open space and try to breath easy. Asthalin nebulisation increases heart rate,if you have asthmatic attacks quite frequently do mention it to your doctor he will change your drugs to the ones who have long term mechanisam of action and have to be given once in a day and they will reduce your your dependance from asthalin. ...

Read Complete Answer




Dr. Puneet Madan

  • General Physician
  •  New Delhi, India
  •  1406 Doc Points

Dr. Vivek Nair

  • Dermatologist
  •  Gurgaon, India
  •  812 Doc Points

Dr. Krupesh Rajani

  • Dentist
  •  Navsari, India
  •  163 Doc Points

Dr. Gladson Uchil

  • ENT
  •  Bangalore, India
  •  242 Doc Points

Dr. Sanjay Pandey

  • Homeopathist
  •  Kolkata, India
  •  250 Doc Points

Dr. Rangeeth Nammalwar

  • Dentist
  •  Chennai, India
  •  238 Doc Points

Dr. Jameel Akhter

  • Surgeon
  •  Chennai, India
  •  108 Doc Points

Dr. Samir Nayyar

  • Dentist
  •  Jalandhar, India
  •  119 Doc Points

Dr. Ashwani Singal

  • Pediatrician
  •  Ludhiana, India
  •  317 Doc Points

Dr. Monish Thomas Puthenpurackal

  • Pediatrician
  •  , United Arab Emirates
  •  107 Doc Points